Dynamics of a stochastic ratio-dependent predator-prey model

Research output: Contribution to journalArticlepeer-review

9 Citations (Scopus)


In this paper, we consider a stochastic ratio-dependent predator-prey model. We firstly prove the existence, uniqueness and positivity of the solutions. Then, the boundedness of moments of population are studied. Finally, we show the upper-growth rates and exponential death rates of population under some conditions.

Original languageEnglish
Pages (from-to)329-344
Number of pages16
JournalAnalysis and Applications
Issue number3
Publication statusPublished - Jul 2011
Externally publishedYes

All Science Journal Classification (ASJC) codes

  • Analysis
  • Applied Mathematics


Dive into the research topics of 'Dynamics of a stochastic ratio-dependent predator-prey model'. Together they form a unique fingerprint.

Cite this